# SDR 99ZZZX2595

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N866BB
- Make and model: Beech 400A
- Aircraft serial: RK98
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: G102A22
- Condition: Shorted
- Location: Mlg
- Part time: 1,277 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS 2 AMP LANDING GEAR CIRCUIT BREAKER TRIPS WHEN GEAR SELECTED UP.  MAINTENANCE FOUND TWO WIRES FROM GEAR SELECTOR CONTROL SWITCH CRUSHED AND SHORTED TOGETHER BETWEEN EFIS TUBE NR 3 AND CENTER PEDESTAL STRUCTURE.  REPAIRED WIRES AND REPOSITIONED WIRE BUNDLE TO CLEAR STRUCTURE.  PERFORMED NORMAL GEAR RETRACTION CHECK.  NO DEFECTS NOTED.
